High proportion of drug hypersensitivity reactions to sulfasalazine following its use in anti-PD-1-associated inflammatory arthritis.

Ford, Mark and Sahbudin, Ilfita and Filer, Andrew and Steven, Neil and Fisher, Benjamin A (2018) High proportion of drug hypersensitivity reactions to sulfasalazine following its use in anti-PD-1-associated inflammatory arthritis. Rheumatology (Oxford, England), 57 (12). pp. 2244-2246. ISSN 1462-0332.

Full text not available from this repository.
Official URL: https://academic.oup.com/rheumatology/article-abst...
Item Type: Article
Subjects: WD Diseases and disorders of systemic, metabolic or environmental origin > WD350 Immunologic diseases
WD Diseases and disorders of systemic, metabolic or environmental origin > WD811 Rheumatology
Divisions: Ambulatory Care > Rheumatology
Related URLs:
Depositing User: Jennifer Manders
Date Deposited: 20 Aug 2019 14:58
Last Modified: 20 Aug 2019 14:58
URI: http://www.repository.uhblibrary.co.uk/id/eprint/2317

Actions (login required)

View Item View Item